On the equilibrium points, boundedness and positivity of a Sveirs epidemic model under constant regular constrained vaccination

Manuel De La Sen, Asier Ibeas, Santiago Alonso-Quesada, Raul Nistal

Research output: Contribution to journalArticleResearchpeer-review

15 Citations (Scopus)

Abstract

This paper discusses the disease-free and endemic equilibrium points of a SVEIRS propagation disease model which potentially involves a regular constant vaccination. The positivity of such a model is also discussed as well as the boundedness of the total and partial populations. The model takes also into consideration the natural population growing and the mortality associate to the disease as well as the lost of immunity of newborns. It is assumed that there are two finite delays affecting to the susceptible, recovered, exposed and infected population dynamics. © 2011 Vilnius University.
Original languageEnglish
Pages (from-to)339-370
JournalInformatica
Volume22
Issue number3
Publication statusPublished - 3 Nov 2011

Keywords

  • epidemic models
  • equilibrium points
  • positivity
  • SEIRS epidemic models
  • SVEIRS epidemic models
  • vaccination control

Fingerprint Dive into the research topics of 'On the equilibrium points, boundedness and positivity of a Sveirs epidemic model under constant regular constrained vaccination'. Together they form a unique fingerprint.

  • Cite this